On compact symplectic and Kählerian solvmanifolds which are not completely solvable

Volume 73 / 1997

Aleksy Tralle Colloquium Mathematicum 73 (1997), 261-283 DOI: 10.4064/cm-73-2-261-283


We are interested in the problem of describing compact solvmanifolds admitting symplectic and Kählerian structures. This was first considered in [3, 4] and [7]. These papers used the Hattori theorem concerning the cohomology of solvmanifolds hence the results obtained covered only the completely solvable case}. Our results do not use the assumption of complete solvability. We apply our methods to construct a new example of a compact symplectic non-Kählerian solvmanifold.


  • Aleksy Tralle

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image